yes, they can become somewhat lethargic with the meds....it all depends what
they are taking and i think the diltiazen will cause some lathargy....just
keep observing closely....as my vet says: we want him to be perky, not doped
From: Steph Schoff [mailto:sschoff@...
Sent: Saturday, March 02, 2002 8:16 AM
Subject: [FH] Gus not drinking
Maybe I'm just not seeing him drink his water, but I've definitely noticed a
lack of interest in his water. He also wasn't eating as much, so we
switched foods and that helped. The vet. attributes all of this to the
Diltiazem and she said to stop it for a few days and then cut the dosage in
half when we resume. He still takes his Enalapril daily and baby aspirin
every 3 days. Anyone have experience w/ this?
Thanks, Steph & Gus
[Non-text portions of this message have been removed]
To unsubscribe from this group, send an email to:
Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/